# SDR U5QA20130911058

- Difficulty date: September 11, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N479PF
- Make and model: Lear 60LEAR
- Aircraft serial: 025
- Aircraft time: 6,657 hours, 4,091 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURIZATION FAILED AFTER TAKEOFF, DECLARED EMERGENCY AND DIVERTED.  MX REMOVED JET PUMP TO CHECK FOR PROPER OPERATION AND DEBRIS, REMOVED CHECK VALVE TO CHECK FOR PROPER OPERATION AND DEBRIS.  REINSTALLED BOTH, NO DEFECTS NOTED.  PERFORMED OPS CHECK OF CABIN PRESSURIZATION SYSTEM, OPS CHECKED GOOD WITH NO DEFECTS NOTED.
